MathSciNet Relay Station
MathSciNet bibliographic data
MR2566496 34K13
Gao, F. B.; Zhang, W.; Lai, S. K.; Chen, S. P. Periodic solutions for $n$-dimensional generalized Liénard type $p$-Laplacian functional differential system. Nonlinear Anal. 71 (2009), no. 12, 5906–5914.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement